AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Jumping Numbers of a Simple Complete Ideal in a Two-Dimensional Regular Local Ring
Tarmo Järvilehto

Memoirs of the American Mathematical Society
2011; 78 pp; softcover
Volume: 214
ISBN-10: 0-8218-4811-9
ISBN-13: 978-0-8218-4811-1
List Price: US$70
Individual Members: US$42
Institutional Members: US$56
Order Code: MEMO/214/1009
[Add Item]

Request Permissions

The multiplier ideals of an ideal in a regular local ring form a family of ideals parameterized by non-negative rational numbers. As the rational number increases the corresponding multiplier ideal remains unchanged until at some point it gets strictly smaller. A rational number where this kind of diminishing occurs is called a jumping number of the ideal.

In this manuscript the author gives an explicit formula for the jumping numbers of a simple complete ideal in a two-dimensional regular local ring. In particular, he obtains a formula for the jumping numbers of an analytically irreducible plane curve. He then shows that the jumping numbers determine the equisingularity class of the curve.

Table of Contents

  • Introduction
  • Preliminaries on complete ideals
  • Arithmetic of the point basis
  • The dual graph
  • Multiplier ideals and jumping numbers
  • Main theorem
  • Proof of main theorem
  • Jumping numbers of a simple ideal
  • Jumping numbers of an analytically irreducible plane curve
  • Bibliography
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia